International Journal of Control, ( ISI ), Volume (91), No (12), Year (2018-9) , Pages (1-17)

Title : ( An iterative method for suboptimal control of a class of nonlinear time-delayed systems )

Authors: S. M. Mirhosseini-Alizamini , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

This work presents an approximate solution method for the infinite-horizon nonlinear time-delay optimal control problem. A variational iteration method -VIM- is applied to design feedforward and feedback optimal controllers. By using the VIM, the original optimal control is transformed into a sequence of nonhomogeneous linear two-point boundary value problems -TPBVPs-. The existence and uniqueness of the optimal control law are proved. The optimal control law obtained consists of an accurate linear feedback term and a nonlinear compensation term which is the limit of an adjoint vector sequence. The feedback term is determined by solving Riccati matrix differential equation. By using the finite-step iteration of a nonlinear compensation sequence, we can obtain a suboptimal control law. Simulation results demonstrate the validity and applicability of the VIM.

Keywords

, Delay optimal control problems, Pontryagin\'s maximum principle, Riccati differential equation, variational iteration method, Lyapunov function, converse optimal control method
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1068832,
author = {S. M. Mirhosseini-Alizamini and Effati, Sohrab},
title = {An iterative method for suboptimal control of a class of nonlinear time-delayed systems},
journal = {International Journal of Control},
year = {2018},
volume = {91},
number = {12},
month = {September},
issn = {0020-7179},
pages = {1--17},
numpages = {16},
keywords = {Delay optimal control problems; Pontryagin\'s maximum principle; Riccati differential equation; variational iteration method; Lyapunov function; converse optimal control method},
}

[Download]

%0 Journal Article
%T An iterative method for suboptimal control of a class of nonlinear time-delayed systems
%A S. M. Mirhosseini-Alizamini
%A Effati, Sohrab
%J International Journal of Control
%@ 0020-7179
%D 2018

[Download]